# SDR FOTR20006NR5598

- Difficulty date: February 1, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6515936
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT FRAME BS 660 HAS 4 DENTS IN THE UPPER FLANGE BETWEEN STR 23R-25R.  REPAIRED ON FASI WO20006, N/R 05598.  REPAIRED FRAME AT STA 660 BETWEEN STR 23R AND 25R IAW B727 SRM 53-10-2 FIG 3 AND 51-40-3 FIG 1, REV 102.  MATERIAL USED: DOUBLER; 7075-T6, 0.050, DIM: 25.875 BY 3.750.  CUT OUT DIM: 3.0 BY 1.0 AND 3.0 BY 1.250.
